On Polynomial Algebras of Continuously Differentiable Functions
- Volume: 57, Issue: 6, page 481-486
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- GLAESER, G. (1965) - Algèbres et sous-algèbres de fonctions différentiables, «An. Acad. Brasil. Ci.», 37, 398-406. Zbl0148.11902MR215099
- KRÉE, P. (1972) - Courants et courants cylindriques sur des variétés de dimension infinie, in «Linear Operators and Approximation» (edited by P. L. Butzer, J.-P. Kahane and B. Sz. Nagy), Birkhauser Verlag, 159-174. Zbl0253.58004MR385910
- LESMES, J. (1974) - On the approximation of continuously differentiable functions in Hilbert spaces, «Revista Colombiana de Matemáticas», 8, 217—223. Zbl0293.41032MR358346
- NACHBIN, L. (1949) - Sur les algèbres denses de fonctions différentiables sur une variété, «C. R. Acad. Sci., Paris», 288, 1549-1551. Zbl0033.37801MR30590
- PROLLA, J. B. and MACHADO, S. ( 1973) - Weighted Grothendieck subspaces, «Trans. Amer. Math. Soc.», 186, 247-258. Zbl0289.46024MR402477DOI10.2307/1996564
- SCHWARTZ, L. (1954-1956) - Espaces de fonctions différentiables à valeurs vectorielles, «J. d'Analyse Math.», 4, 88-148. Zbl0066.09601MR80268DOI10.1007/BF02787718